MathSciNet Relay Station
MathSciNet bibliographic data
MR1293972 (95g:14024) 14F30 (14F40)
Fontaine, Jean-Marc Représentations $p$-adiques semi-stables. (French) [Semistable $p$-adic representations.] With an appendix by Pierre Colmez. Périodes $p$-adiques (Bures-sur-Yvette, 1988). Astérisque No. 223 (1994), 113–184.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement